# SDR SWAA011518

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON FLOORBEAMS AFT CARGO COMP, AT BS 727+4 AND BS 727B+4, LBL 2.5 TO RBL 2.5.  REPAIRED FLOORBEAMS PER SRM.
